# SDR EISA20010077

- Difficulty date: April 30, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- Aircraft time: 61,206 hours, 39,254 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Static Line
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST CABIN PRESSURE ON CLIMBOUT.  AIR TURNBACK.  SECURED STATIC LINE TO PRESSURE CONTROLLER IAW M/M 31-30-0.  REPLACED DAMAGED WIRE SPLICE TO FLOW CONTROL RELAY IN E-4 POWER SHIELD PER M/M 21-00 & 20-30-22.
